• The esophagus liquid doesn't stop the pain. My mother squishes her pain meds & microwaves in water to dissolve. I don't think she's eating.

    Asked by veneceh on Sunday, April 8, 2012

    The esophagus liquid doesn't stop the pain. My mother squishes her pain meds & microwaves in water to dissolve. I don't think she's eating.

    What to do about esophagus pain?

    4 Answers from the Community

    4 answers
    • danellsar's Avatar
      danellsar

      Esophagus pain could be caused by stomach acid. If she's not eating much, then she may be getting reflux into her esophagus, causing her pain. Talk to her doctor about ways to help her eat more. Also about an anti-acid reflux med. Hope it helps!
      Ellen

      almost 5 years ago
    • phoenix49's Avatar
      phoenix49 (Best Answer!)

      OXYCODONE LIQUID...Worked GREAT for me (over 5 years after radiation/chemo for stage IV esophageal). Any med can be had in liquid form, but sometimes you have to specify it though.

      almost 5 years ago
    • susie81610's Avatar
      susie81610

      Her meds may not be working the right way either with the way she is taking them. Some pills should not be broken talk to your Dr and get the liquid form of meds. I have liquid morphine for the days I can't seem to get the pills down. Maybe that will help with her pain mgmt

      almost 5 years ago
    • veneceh's Avatar
      veneceh

      Thanks for your answers. I gave her a liquid mix of aloe vera & Vitamin E which helped--she used it. Her doctors didn't understand that she couldn't swallow anything "whole". How could they miss that? Ugh. Also, she is done with radiation & throat is getting better. Now it's on to chemo.

      almost 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more lung cancer questions.  Also, don't forget to check out our Lung Cancer page.